MathSciNet Relay Station
MathSciNet bibliographic data
MR1946411 53D10 (53D35 57R17)
Bande, Gianluca Couples contacto-symplectiques. (French) [Contact-symplectic pairs] Trans. Amer. Math. Soc. 355 (2003), no. 4, 1699–1711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement